Alert archive / Minnesota / Freezing Rain Advisories in 2015
Freezing Rain Advisory 4, NWS Twin Cities, MN
NWS Twin Cities, MN issued this freezing rain advisory at Feb 8, 2015, 1:19 AM CST for 17 counties in Minnesota. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2015, 1:19 AM CST (07:19 UTC)
- Expired
- Feb 8, 2015, 10:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Twin Cities, MN
Counties Blue Earth County, MN, Brown County, MN, Chippewa County, MN, Faribault County, MN, Freeborn County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, Nicollet County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN, Steele County, MN, Swift County, MN, Waseca County, MN, Watonwan County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 98 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
595 WWUS43 KMPX 080719 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 119 AM CST SUN FEB 8 2015 ...FREEZING RAIN DEVELOPING... .FREEZING RAIN HAS DEVELOPED ACROSS WESTERN MN AND PRODUCED SLIPPERY CONDITIONS ACROSS THE AREA. A BAND OF PRECIPITATION FROM CANBY THROUGH GRANITE FALLS...OLIVIA...REDWOOD FALLS...TOWARD GAYLORD WILL PRODUCE LIGHT RAIN AMOUNTS...AND WITH TEMPERATURES BELOW FREEZING...ROADWAYS AND SIDEWALKS ARE BECOMING SLIPPERY. MNZ054>056-064-065-067-073>075-081200- /O.NEW.KMPX.ZR.Y.0004.150208T0719Z-150208T1200Z/ LAC QUI PARLE-SWIFT-CHIPPEWA-YELLOW MEDICINE-RENVILLE-SIBLEY- REDWOOD-BROWN-NICOLLET- INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO... GRANITE FALLS...OLIVIA...GAYLORD...REDWOOD FALLS...NEW ULM... ST. PETER 119 AM CST SUN FEB 8 2015 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. * TIMING...NOW UNTIL 6 AM. * ICE ACCUMULATIONS...LESS THAN ONE TENTH OF AN INCH. * IMPACTS...SLIPPERY ROADS AND SIDEWALKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$
4 follow-up statements
886 WWUS43 KMPX 080948 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 348 AM CST SUN FEB 8 2015 ...FREEZING RAIN CONTINUES... .FREEZING RAIN HAS DEVELOPED ACROSS WESTERN MN THROUGH SOUTHERN MN AND PRODUCED SLIPPERY CONDITIONS ACROSS THE AREA. A BAND OF PRECIPITATION FROM CANBY THROUGH GRANITE FALLS...OLIVIA...REDWOOD FALLS...GAYLORD...AND WASECA WILL PRODUCE LIGHT FREEZING RAIN ACCUMULATION...CAUSING ROADWAYS AND SIDEWALKS TO BECOME SLIPPERY. MNZ076-082>085-091>093-081600- /O.EXB.KMPX.ZR.Y.0004.000000T0000Z-150208T1600Z/ LE SUEUR-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN- INCLUDING THE CITIES OF...LE SUEUR...ST. JAMES...MANKATO... WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 348 AM CST SUN FEB 8 2015 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. * TIMING...LIGHT FREEZING RAIN WILL MOVE THROUGH FROM NOW UNTIL 10 AM. * ICE ACCUMULATIONS...LESS THAN ONE TENTH OF AN INCH. * IMPACTS...SLIPPERY ROADS AND SIDEWALKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$ MNZ074-075-081600- /O.EXT.KMPX.ZR.Y.0004.000000T0000Z-150208T1600Z/ BROWN-NICOLLET- INCLUDING THE CITIES OF...NEW ULM...ST. PETER 348 AM CST SUN FEB 8 2015 ...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * TIMING...LIGHT FREEZING RAIN WILL MOVE THROUGH FROM NOW UNTIL 10 AM. * ICE ACCUMULATIONS...LESS THAN ONE TENTH OF AN INCH. * IMPACTS...SLIPPERY ROADS AND SIDEWALKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$ MNZ054>056-064-065-067-073-081200- /O.CON.KMPX.ZR.Y.0004.000000T0000Z-150208T1200Z/ LAC QUI PARLE-SWIFT-CHIPPEWA-YELLOW MEDICINE-RENVILLE-SIBLEY- REDWOOD- INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO... GRANITE FALLS...OLIVIA...GAYLORD...REDWOOD FALLS 348 AM CST SUN FEB 8 2015 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * TIMING...LIGHT FREEZING RAIN WILL MOVE THROUGH FROM NOW UNTIL 6 AM. * ICE ACCUMULATIONS...LESS THAN ONE TENTH OF AN INCH. * IMPACTS...SLIPPERY ROADS AND SIDEWALKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$
141 WWUS43 KMPX 081146 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 546 AM CST SUN FEB 8 2015 ...FREEZING RAIN CONTINUES... ..FREEZING RAIN CONTINUES ACROSS WESTERN MN THROUGH SOUTHERN MN EARLY THIS MORNING. A BAND OF PRECIPITATION FROM NEAR CANBY THROUGH GRANITE FALLS...OLIVIA...REDWOOD FALLS...GAYLORD...AND WASECA TOWARD ALBERT LEA WILL PRODUCE LIGHT FREEZING RAIN ACCUMULATION...CAUSING ROADWAYS AND SIDEWALKS TO BECOME SLIPPERY. MNZ054>056-064-065-067-073-081600- /O.EXT.KMPX.ZR.Y.0004.000000T0000Z-150208T1600Z/ LAC QUI PARLE-SWIFT-CHIPPEWA-YELLOW MEDICINE-RENVILLE-SIBLEY- REDWOOD- INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO... GRANITE FALLS...OLIVIA...GAYLORD...REDWOOD FALLS 546 AM CST SUN FEB 8 2015 ...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * TIMING...LIGHT FREEZING RAIN WILL CONTINUE TO SLOWLY TAPER OFF THROUGH 10 AM. * ICE ACCUMULATIONS...LESS THAN ONE TENTH OF AN INCH. * IMPACTS...SLIPPERY ROADS AND SIDEWALKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$ MNZ074>076-082>085-091>093-081600- /O.CON.KMPX.ZR.Y.0004.000000T0000Z-150208T1600Z/ BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN- FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...NEW ULM...ST. PETER...LE SUEUR... ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA 546 AM CST SUN FEB 8 2015 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * TIMING...LIGHT FREEZING RAIN WILL CONTINUE MOVING THROUGH FROM NOW UNTIL 10 AM. * ICE ACCUMULATIONS...LESS THAN ONE TENTH OF AN INCH. * IMPACTS...SLIPPERY ROADS AND SIDEWALKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$
140 WWUS43 KMPX 081146 CCA WSWMPX URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 546 AM CST SUN FEB 8 2015 ...FREEZING RAIN CONTINUES... .FREEZING RAIN CONTINUES ACROSS WESTERN MN THROUGH SOUTHERN MN EARLY THIS MORNING. A BAND OF PRECIPITATION FROM NEAR CANBY THROUGH GRANITE FALLS...OLIVIA...REDWOOD FALLS...GAYLORD...AND WASECA TOWARD ALBERT LEA WILL PRODUCE LIGHT FREEZING RAIN ACCUMULATION...CAUSING ROADWAYS AND SIDEWALKS TO BECOME SLIPPERY. MNZ054>056-064-065-067-073-081600- /O.EXT.KMPX.ZR.Y.0004.000000T0000Z-150208T1600Z/ LAC QUI PARLE-SWIFT-CHIPPEWA-YELLOW MEDICINE-RENVILLE-SIBLEY- REDWOOD- INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO... GRANITE FALLS...OLIVIA...GAYLORD...REDWOOD FALLS 546 AM CST SUN FEB 8 2015 ...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... * TIMING...LIGHT FREEZING RAIN WILL CONTINUE TO SLOWLY TAPER OFF THROUGH 10 AM. * ICE ACCUMULATIONS...LESS THAN ONE TENTH OF AN INCH. * IMPACTS...SLIPPERY ROADS AND SIDEWALKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$ MNZ074>076-082>085-091>093-081600- /O.CON.KMPX.ZR.Y.0004.000000T0000Z-150208T1600Z/ BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN- FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...NEW ULM...ST. PETER...LE SUEUR... ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH... ALBERT LEA 546 AM CST SUN FEB 8 2015 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * TIMING...LIGHT FREEZING RAIN WILL CONTINUE MOVING THROUGH FROM NOW UNTIL 10 AM. * ICE ACCUMULATIONS...LESS THAN ONE TENTH OF AN INCH. * IMPACTS...SLIPPERY ROADS AND SIDEWALKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. && $$
169 WWUS43 KMPX 081600 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1000 AM CST SUN FEB 8 2015 ...FREEZING RAIN THREAT HAS ENDED... .FREEZING RAIN ADVISORY HAS EXPIRED. THE FREEZING RAIN IS OVER...BUT UNTREATED ROADWAYS MAY STILL BE SLIPPERY. MNZ054>056-064-065-067-073>076-082>085-091>093-081700- /O.CAN.KMPX.ZR.Y.0004.000000T0000Z-150208T1600Z/ LAC QUI PARLE-SWIFT-CHIPPEWA-YELLOW MEDICINE-RENVILLE-SIBLEY- REDWOOD-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA-STEELE- MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO... GRANITE FALLS...OLIVIA...GAYLORD...REDWOOD FALLS...NEW ULM... ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...OWATONNA... FAIRMONT...BLUE EARTH...ALBERT LEA 1000 AM CST SUN FEB 8 2015 ...FREEZING RAIN ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS EXPIRED THE FREEZING RAIN ADVISORY. THE FREEZING RAIN IS OVER...BUT UNTREATED ROADWAYS MAY STILL BE SLIPPERY. $$ JRB
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this freezing rain advisory went out at Feb 8, 12:40 AM CST, 39 minutes earlier.
Area forecast discussion, Feb 8, 12:40 AM CST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1240 AM CST SUN FEB 8 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 328 PM CST SAT FEB 7 2015 EARLY AFTERNOON WATER VAPOR IMAGERY IDENTIFIED TWO SHORTWAVES ACROSS THE UPPER MIDWEST. THE FIRST WAS LOCATED ALONG THE MINNESOTA/CANADA BORDER...AND WAS PRODUCING SOME 1-2MI VISIBILITY SNOW NORTH OF THE INTERNATIONAL BORDER. THE SECOND WAS LOCATED OVER WYOMING...AND THIS WILL LEAD TO A LIGHT WINTRY MIX LATER TONIGHT AND SUNDAY MORNING. FORECAST MODELS ARE IN GOOD AGREEMENT WITH THE TIMING OF THE SECOND SHORTWAVE. THE ECMWF CONTINUES TO BE FARTHEST SOUTH WITH THE MODEL GENERATED PRECIP...GENERALLY SOUTH OF THE UPPER MINNESOTA RIVER VALLEY. MEANWHILE THE GFS/NAM/SREF ARE DISPLACED SLIGHTLY NORTH. TOTAL AMOUNTS WILL ONLY RANGE FROM A TRACE TO A FEW HUNDREDTHS...BUT THE PRECIP TYPE CONTINUES TO BE THE MAIN CHALLENGE. A WARM LAYER ALOFT TOGETHER WITH SUBFREEZING TEMPERATURES WILL LEAD TO A MIXTURE OF FREEZING RAIN/SLEET INITIALLY. AS THIS WARM LAYER COOLS...EXPECT A TRANSITION TO SLEET/SNOW...FINALLY ENDING WITH MAINLY SNOW. HOWEVER ICE CRYSTALS WILL GRADUALLY DIMINISH SUNDAY AFTERNOON/EVENING...SO COULD SEE SOME FREEZING DRIZZLE RETURN ACROSS THE SOUTHERN/WESTERN CWA. CHOSE NOT TO ISSUE HEADLINES AT THIS POINT...BUT WOULD RATHER SEE HOW THE CAMS HANDLE THIS AREA OF LIGHT PRECIP...AND MAY NEED AN ADVISORY IF LIGHT ICING DOES INDEED COME TO FRUITION. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 328 PM CST SAT FEB 7 2015 WEST/NORTHWEST MID LEVEL FLOW WILL FOSTER MULTIPLE PRECIPITATION CHANCES AT THE START OF THE UPCOMING WEEK...AND THEN A TRANSITION TO WESTERN CONUS RIDGING AND EASTERN CONUS TROUGHING WILL LEAVE THE LOCAL AREA IN A SOMEWHAT BENIGN WEATHER REGIME. SUNDAY NIGHT A WEAK SURFACE TROUGH WILL BE LOCATED JUST TO THE SOUTHWEST OF THE FORECAST AREA...AS A WEAK SHORTWAVE OVERRIDES THE LOW LEVEL BOUNDARY. LACK OF MOISTURE IN THE CRITICAL DENDRITIC LAYER WILL MEAN ANOTHER CHANCE FOR LIGHT FREEZING PRECIPITATION...PRIMARILY ALONG AND SOUTH OF THE MN RIVER VALLEY. MONDAY SHOULD BE AN OVERALL DRY BUT RELATIVELY CLOUDY DAY IN BETWEEN WAVES...WITH MILD TEMPS IN THE MID 20S TO LOWER 30S. TUESDAY BRINGS THE ARRIVAL OF SHORTWAVE ENERGY FROM THE PACIFIC NORTHWEST. THE AMOUNT OF MILD AIR PULLED INTO THE REGION WILL MEAN FREEZING PRECIPITATION ISSUES WILL AGAIN BE OF CONCERN. HAVE INCLUDED A MENTION OF SNOW AND LIGHT FREEZING RAIN FOR TUESDAY INTO TUESDAY EVENING. SURFACE HIGH PRESSURE BUILDS IN FOR WEDNESDAY...WITH A BRIEF RETURN TO BELOW NORMAL TEMPERATURES FOR WEDNESDAY NIGHT INTO THURSDAY. SHOULD SEE LOWS FROM ZERO TO 10 BELOW...WITH THURSDAY HIGHS IN THE TEENS. THE HIGH SHIFTS OFF TO THE EAST AND ALLOWS RETURN FLOW TO SETUP FOR FRIDAY. HIGHS SHOULD REBOUND ACCORDINGLY...WITH LOWER 20S/30S ANTICIPATED. A FAINT TROUGH IS DEPICTED FOR FRIDAY NIGHT INTO SATURDAY. AT THIS POINT HAVE JUST REDUCED TEMPS A BIT INTO THE TEENS AND LOWER 20S FOR SATURDAY...ALTHOUGH IT COULD MEAN ANOTHER ROUND OF LIGHT PRECIPITATION TO START NEXT WEEKEND. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1227 AM CST SUN FEB 8 2015 00Z RAOB AT MPX WAS VERY DRY IN A LARGE LAYER FROM 900MB-500MB. SLOWLY THE COLUMN IS BECOMING SATURATED FROM THE TOP DOWN...AND SOME RETURNS ARE CURRENTLY PRESENT ON THE LATEST RADAR IMAGERY. MUCH OF THIS PRECIPITATION IS NOT REACHING THE GROUND HOWEVER...THANKS TO THE DRY LOWER LEVEL AIR. LATEST RAP SOUNDINGS STILL INDICATE DEW POINT DEPRESSIONS IN EXCESS OF 20 DEGREES AT 800MB OVER PARTS OF THE AREA. IN TERMS OF EXPECTATIONS WITH THE PRECIP AND CLOUD COVER...GUIDANCE HAS TURNED MORE OPTIMISTIC AND MODELS HAVE TRENDED THE PRECIP FURTHER SOUTHWEST. DOWNPLAYED PRECIP AT ALL SITES EXCPET RWF WHICH IS SEEING SOME LIGHT PRECIP REACHING THE GROUND AT THIS TIME. THE HRRR/RAP REALLY BACKED OFF ON THE TIMING OF SUB 3K FT CEILINGS TONIGHT...SO PUSHED THOSE BACK AT ALL SITES. ACCUMULATING PRECIP WILL BE CONFINED TO SOUTH OF THE TWIN CITIES. KMSP...HRRR/RAP BOTH INDICATE THE PRECIP REMAINING SOUTH OF MSP AND INDICATED AN OPTIMISTIC FORECAST FOR CEILINGS OVERNIGHT. CPD'S LINE UP WELL WITH 925MB RH FIELDS AND SHOW A DRY WEDGE THROUGH EASTERN MN MUCH OF THE NIGHT. VIS WILL CONTINUE TO HOLD STEADY AROUND 5SM MOST OF THE NIGHT. SOME OF THE HI-RES GUIDANCE EVEN SUGGESTS PUSHING BACK THE LOW CEILINGS BEYOND 15Z...WILL SEE IF THIS SIGNAL IS CONSISTENLY SHOWN OVER THE NEXT FEW HOURS AND WILL UPDATE AS NECESSARY. /OUTLOOK FOR KMSP/ && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && UPDATE... SHORT TERM...JRB LONG TERM...LS AVIATION...SPD
Hazardous weather outlook, Feb 7, 1:57 PM CST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 157 PM CST SAT FEB 7 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 082000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 157 PM CST SAT FEB 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A MIXTURE OF LIGHT FREEZING RAIN...SLEET AND LIGHT SNOW IS POSSIBLE OVER MUCH OF THE COVERAGE AREA LATE TONIGHT INTO SUNDAY. LIGHT ICING ALONG WITH MINOR SNOW ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MIXTURE OF LIGHT FREEZING RAIN AND LIGHT SNOW IS POSSIBLE ON SUNDAY INTO SUNDAY NIGHT...AND AGAIN FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. LIGHT ICING ALONG WITH MINOR SNOW ACCUMULATIONS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Freezing Rain Advisories in Minnesota, 2015Every freezing rain advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.